RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Studnev, Yurii Petrovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:80
Abstract pages:685
Full texts:350

http://www.mathnet.ru/eng/person49714
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/546353

Publications in Math-Net.Ru
1968
1. Yu. P. Studnev, “О некоторых свойствах сопровождающих законов для симметричных функций распределений”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  742–745  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 701–703
1967
2. Yu. P. Studnev, “Some generalizations of limit theorems of theory of probability”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  729–734  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 668–672
3. Yu. P. Studnev, Yu. I. Ignat, “On a refinemet of the central limit theorem and its global version”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  562–567  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 508–512
1966
4. Yu. P. Studnev, “On the rate of convergence toward stable distribution laws”, Dokl. Akad. Nauk SSSR, 167:1 (1966),  34–37  mathnet  mathscinet  zmath
1965
5. Yu. P. Studnev, “A remark on Katz–Petrov's theorem”, Teor. Veroyatnost. i Primenen., 10:4 (1965),  751–753  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:4 (1965), 682–684
1960
6. Yu. P. Studnev, “An Approximation to the Distribution of Sums by Infinitely Divisible Laws”, Teor. Veroyatnost. i Primenen., 5:4 (1960),  465–469  mathnet; Theory Probab. Appl., 5:4 (1960), 421–425

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021